MathSciNet Relay Station
MathSciNet bibliographic data
MR2048402 (2004m:34175) 34K20 (92D25)
Liz, Eduardo; Tkachenko, Victor; Trofimchuk, Sergei A global stability criterion for scalar functional differential equations. SIAM J. Math. Anal. 35 (2003), no. 3, 596–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement